D. Serre, Systems of Conservation Laws 1: Hyperbolicity, entropies, shock waves, 1999.

, * sedrick.ngwamou@aims-cameroon.org ? michael

A. Bressan, Hyperbolic Systems of Conservation Laws: The Onedimentional Cauchy Problem, Oxford Lecture Series in Mathematics and Its Applications, 2000.

P. Brenner, The Cauchy problem for symmetric hyperbolic systems in L p, Mathematica Scandinavica, vol.19, pp.27-37, 1967.

R. Eymard, T. Gallouet, and R. Herbin, Handbook of Numerical Analysis, vol.VII, 2000.

M. Ndjinga, Weak Convergence of Nonlinear Finite Volume Schemes for Linear Hyperbolic Systems, Finite Volumes for Complex Applications VII-Methods and Theoretical Aspects, pp.411-419, 2014.

N. Wiener, The quadratic variation of a function and its Fourier coefficients, Journ. Mass. Inst. of Technology, 1924.

L. C. Young, An inequality of the Holder type, connected with Stieltjes integration, Acta Math, vol.67, 1936.

J. E. Porter, Helly's selection principle for functions of bounded p-Variation, Rocky Mountain Journal of Mathematics, vol.35, 2005.

V. V. Chistyakov and O. E. Galkin, On maps of bounded p-variation, vol.2, 1998.